Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pus filled sores on arm, legs and fingers. What could be causing this?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
My son aged twenty two arrived home from Thailand three weeks ago and has come out with pus filled sores on his arm legs and fingers. Whilst travelling he thinks the had his drink spiked two of his friends who also claim had drinks spiked have also come out with these sores could this be related besides the sores he appears well
Posted Sun, 24 Feb 2013 in Skin Hair and Nails
Answered by Dr. E Venkata Ramana 3 hours later
Thank you for your query on Healthcare Magic,
As per your discription, your son and two of his friends have similar clinical symptoms of having pus filled sores on arms, legs and fingers.
This condition may be due to the following problems:
1.Pustular skin like pyoderma or impetigo which will spread from one to another by
2. Hand-Foot-Mouth disease, which is caused by a virus and the virus will spread
from one to one in close associates.
3.Scabies, which will associated with burrows and fluid filled vesicles and spread
from one to the another in hostels,crowded places.
The drink they had in the travelling may not be related to the development of this
pus filled sores in this three persons.
But there are chances of one person getting the sores from one another because of spreading of skin infection from one to another with contact among the friends.
Ask your son to consult the doctor for the accurate diagnosis and its management including the preventive advise.
Hope i have answered your query, if you have any clarification please let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor